# SDR SWIA2020030348960

- Difficulty date: January 20, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN STGR3 L/H AT FS379.0 CRACKED. (MARKED)   (C-CHECK) RO 2/28/2020   REPAIRED PASSENGER CABIN STGR3 L/H AT FS379.0 REF CRJ200 SRM. COMPLIED WITH SKYWEST TASK CARD.  CHECKS GOOD.
